Need advice

I hv the AF since Dec 15. I hv been things health supplement and change my lifestyle.

When I lay down less papitaution but when I walk a bit faster feel abit giddy also when sit too Long. Being to feel a bit tire and the centre between of my chest feel like gastric.

I stop taking biso I cannot take it due to the side effect when I take always want to lie on bed due to drowsy.

Need your input or I hv to go for radio frequency ablation.

Thanks.

10 Replies

oldestnewest
  • I feel for you. Have you had full heart checks ?!!are you taking magnesium ? How is your pottassium level ?

  • Yes I am on magnesium 600 mg a day. Q10, omega 3,

    How much I have to take for potassium.

  • Hi Rickyjsfoo,

    I couldn't take Bisoprolol either because of the side effects such as breathlessness but there are other medications so you should return and discuss with your doctor. Bisoprolol is a Beta Blocker and for some people it can slow the heart rate down a little more than is desirable and that can make you giddy. Do you monitor your HR & BP?

    I am not sure what input would you like from us? We cannot advice you regarding whether or not to have an ablation but I would advise you to go to the AFA site and download all the information leaflets, read them and then when you ar informed, go and see your doctor to discuss. You can also read previous threads on ablations for other people's views and experiences.

    Where do you live? Have you been referred to an Electrophysiologist? Does your AF come and go or is it there all the time? Have you any other diseases? How old are you? All factors need to be considered before you can decide upon treatment options.

    If you have a specific question, don't hesitate to ask.

    Very best wishes CD

  • Thanks for replying my blood pressure up and down could be due to AF. Is still within the range only sometimes higher.

    I stay in singapore. I have attend cardio in heart centre they advice me if cannot tolerate medicine have to go for radio frequency ablation.

    I am 57. History hep b and Previois have high blood now is sighing range doctor ask me no need to take the medicine.

    Currently through Nutritionist she advice me what to take for health supplement and what to eat.

  • Have you been given the option of an ablation, and if so I guess you are seeing an EP/Hearth Rhythm Specialist? I couldn't take Bisoprolol either, the wrong drug for me my EP said.

    I had a PVI ablation 11 years ago and it worked immediately and 100%, no AF and no drugs except anti-coagulation for another 8 years, when something came back but it's different, now on drugs again which are working very well.

    It was wonderful being off the drugs, which were actually working in terms of stopping the AF, but were doing my head in with side-effects.

    If your EP thinks that an ablation is the best way forward for me, then personally I'd go for it.

    Good luck whatever you decide to do :-)

    Koll

  • Dear Koll

    Thanks for your advice.

    Blessing

  • I've had three ablations and they helped a lot tho would advise asking for GA. You need to go back to doctor ideally EP and try a drugs change, there are other drugs. I've had to play with mine repeatedly to get them right and it has taken years. I will be taking them all for life. I do have quite chronic AF - in fact I have the accolade of having the most burning ever in my ablation at my heart hospital but I have full time job, with some physical bits and as long as I go to bed at 10am, take my medication and try not to get stressed (hardest bit) I am fine. I have to pace myself a bit. Quite worried about what you say about gastric - that can be a symptom of heart problems. You need to get checked out quickly and get the medication sorted. I doubt the will try an abalation until they have drugs sorted anyway.

  • Thanks for your advice.

    Appreciate

  • What meds are you on.

    Are you female/thin?

  • Never take cause I can't take hv side effect. Male 57 chinese

You may also like...